Linear-time optimal augmentation for componentwise bipartite-completeness of graphs

Ming Yang Kao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)59-63
Number of pages5
JournalInformation Processing Letters
Issue number1
StatePublished - Apr 14 1995


  • Analysis of algorithms
  • Combinatorial problems
  • Design of algorithms

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Cite this